# SDR CA050224001

- Difficulty date: February 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,576 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 9595601511
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AND DECELERATION, THE AIRCRAFT DRIFTED RT OF CENTERLINE DUE TO A FROZEN BRAKE ON THE RT SIDE.  THIS RESULTED IN THE TIRE BEING FLATTENED AND THE AIRCRAFT UNABLE TO BE MOVED UNDER ENGINE POWER.  THE AIRCRAFT WAS TOWED CLEAR AND THE WHEEL AND TIRE ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT.  PRIOR TO TAKE-OFF, THE AIRCRAFT WAS PARKED WITH A RT QUARTERING HEADWIND.  ALTHOUGH LITTLE PRECIPITATION WAS FALLING, MODERATE BLOWING SNOW WAS OCCURRING.  IT IS SUSPECTED THAT THE UPWIND BRAKE ASSEMBLY BECAME CONTAMINATED, RESULTING IN A FROZEN BRAKE AND FLAT TIRE DURING THE SUBSEQUENT LANDING.
